Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whtx

Is TAZ with SA okay?

Recommended Posts

Hi guys,

At night, is it okay to wash my face with 2% SA and then half an hour later, apply the Tazorac? Tazorac was great for me in the beginning. I have gotten over the redness and irritation factor; now it dosnt cause any redness or peeling. However, i am afraid that its also losing its effects and im thinking of adding SA to the mix.

Im afraid of using anything in the morning right before i go out because i dont want to look extremely red or peeling.

thanks

Share this post


Link to post
Share on other sites

Personally if you want to use SA over BP, I would Use SA in the morn, Taz at night, not right after another, but if its working without any irritation then i guess you could keep trying.

Share this post


Link to post
Share on other sites

Hi,

As i said before i have been on tazorac for 3-4 months now and my face does not get any bad reactions from it. Acne has gotten a little worst right now so im wondering if there are any negative effects of smearing a whole ton of tazorac on.

Since i dont get any bad reactions, i apply very generous portions of it.

Share this post


Link to post
Share on other sites

I know for a fact that my skin has gotten alot "thinner" since i have been using tazorac. However, because i have been using it for 4-5 months now, my skin is used to it. There are very very little drying, peeling, redness,etc. Im just afraid that its losing its effectivness. As Dan said about having to use alot about BP for it to work, i was using a whole lot of taz.

Share this post


Link to post
Share on other sites

i used BP wash with tazorac..but the bp wash cost too much so i started useing the off brand cetaphil (EQUATE) and it worked fine

Share this post


Link to post
Share on other sites

whtx,

Why are you afraid it is losing its effectiveness? Is your acne actually coming back or are you just worrying that it might (ie paranoid)? Unlike meds like antibiotics, the effect of the Tazorac shouldn't diminish over time. As long as you are getting positive results, I would stick with the Taz and forget adding SA to the mix. SA combined with Tazorac will probably be too much for your skin and only lead to irritation. Keep using the Tazorac along with a mild cleanser. If it aint broke dont try to fix it.

Share this post


Link to post
Share on other sites

unforunately, the acne has started coming back. thats why i am starting to look for another solution.

it came back in a bunch last week but has cleared up somewhat. now i get one new pimple a day. :angry: dont know what to do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×